JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 4, Article 55
On Moduli of Expansion of the Duality Mapping of Smooth Banach Spaces

    Authors: Pavle M. Milicic,  
    Keywords: Uniformly convex (smooth) Banach space, Angle of modulus convexity (smoothness), Lower (upper) modulus of expansion.  
    Date Received: 05/04/02  
    Date Accepted: 20/05/02  
    Subject Codes:


    Editors: Sever S. Dragomir,  

Let X be a Banach space which is uniformly convex and uniformly smooth. We introduce the lower and upper moduli of expansion of the dual mapping J of the space X. Some estimation of certain well-known moduli (convexity, smoothness and flatness) and two new moduli introduced in [5] are described with this new moduli of expansion.

[5] P.M. MILICIC, The angle modulus of the deformation of a normed space, Riv. Mat. Univ. Parma, (6) 3(2002), 101-111.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login